Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Using dildo to masturbate. Why did dildo have a pinkish red fluid?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Question
About 5 minutes ago i was using a dildo to analy masterbate which i have been doing for a few years now, but this time when i got done the dildo had pinkish red fluid and goop on it, should I be worried?
Posted Wed, 25 Apr 2012 in Environmental and Occupational Hazards
 
 
Answered by Dr. Shainaz Arif Kaware 51 minutes later
Hello,

Thanks for your query.

The pinkish red fluid on the dildo is most likely blood mixed with goop and fluid. The dildo might have caused damage to blood vessels resulting in a few drops of blood.

Do not worry; this is most likely a trivial problem.

Avoid constipation; it would help to take plenty of fibres – fruits and vegetables and water to soften stools. This will aid in faster recovery.  

In addition keep a watch when you pass stools. If you recurrent blood stained fluid, then you may consider visiting your physician for a digital rectal examination

Hope that answers your concern and if you have any question please write back.

Take care and Regards

Above answer was peer-reviewed by
 
Follow-up: Using dildo to masturbate. Why did dildo have a pinkish red fluid? 14 days later
As I mentioned before I have been anally masturbating for a while now, since around 2009 off and on. I have been using an average sized dildo purchased from an adult store. 2 weeks ago i was diagnosed with the connective tissue disease ehlars danlos syndrom. My question is can anal masturbation cause fecal incontinence especially in people with EDS?
 
 
Answered by Dr. Shainaz Arif Kaware 2 hours later
Hello;
Thanks for the reply.
Ehlers-Danlos syndrome is a connective tissue disorder characterized by loose joints,hyper elastic skin and easily damaged blood vessels.
In vascular type which is rare there can be rupture of major blood vessels as well as major organs like intestines.
Since you have this disorder your smaller blood vessels will be easily ruptured and can cause bleeding.
Yes there is a chance of getting fecal incontinence if mastrubate anally especially when you have EDS.
Lastly I would suggest you to discuss with your physician(who diagnosed EDS)regarding the use of dildo for anal mastrubation.
Hope this answer is helpful to you.
Please accept this answer if you have no further queries.
Wishing you good health.
Regards
Above answer was peer-reviewed by
 
Follow-up: Using dildo to masturbate. Why did dildo have a pinkish red fluid? 21 minutes later
I have a dr appt coming up on tuesday. I will talk to him about it. Do you think the bleeding and pink stuff i had last time was from ruptured vessels then? Does that heal? Do you think If i never do it again even though i've been doing it off and on since 2009 that i can still avoid incontinence in your opinion?
Follow-up: Using dildo to masturbate. Why did dildo have a pinkish red fluid? 4 hours later
I have a dr appt coming up on tuesday. I will talk to him about it. Do you think the bleeding and pink stuff i had last time was from ruptured vessels then? Does that heal? Do you think If i never do it again even though i've been doing it off and on since 2009 that i can still avoid incontinence in your opinion?
 
 
Answered by Dr. Shainaz Arif Kaware 4 hours later
Hello,

Yes, I do think the pink stuff was a very minor bleeding from an injured capillary vessel. And it will get sealed with in few minutes and heal within a day or two.

If you avoid the use of dildo you will be able to prevent injury to the blood vessels as well as intestines.

But as far as incontinence is concerned it is due to your EDS and not only due to use of dildo.

So use of dildo may sort of aggravate your problem.

When you consult your doctor on Tuesday discuss regarding the care you need to take and use of dildo.

Wishing you good health.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor